Symplectic capacities of toric manifolds and combinatorial inequalities
Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 889-892.

We shall give concrete estimations for the Gromov symplectic width of toric manifolds in combinatorial data. As by-products some combinatorial inequalities in the polytope theory are obtained.

On obtient des estimations concrètes pour le largeur symplectique de Gromov pour les variétés toriques par ses données combinatoires. Comme un sous-produit, quelques inéqualités combinatoires dans la théorie de polytope sont obtenus.

Received:
Accepted:
DOI: 10.1016/S1631-073X(02)02357-9
Lu, Guangcun 1

1 Department of Mathematics, Beijing Normal University, Beijing 100875, PR China
@article{CRMATH_2002__334_10_889_0,
     author = {Lu, Guangcun},
     title = {Symplectic capacities of toric manifolds and combinatorial inequalities},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {889--892},
     publisher = {Elsevier},
     volume = {334},
     number = {10},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02357-9},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02357-9/}
}
TY  - JOUR
AU  - Lu, Guangcun
TI  - Symplectic capacities of toric manifolds and combinatorial inequalities
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 889
EP  - 892
VL  - 334
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02357-9/
DO  - 10.1016/S1631-073X(02)02357-9
LA  - en
ID  - CRMATH_2002__334_10_889_0
ER  - 
%0 Journal Article
%A Lu, Guangcun
%T Symplectic capacities of toric manifolds and combinatorial inequalities
%J Comptes Rendus. Mathématique
%D 2002
%P 889-892
%V 334
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02357-9/
%R 10.1016/S1631-073X(02)02357-9
%G en
%F CRMATH_2002__334_10_889_0
Lu, Guangcun. Symplectic capacities of toric manifolds and combinatorial inequalities. Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 889-892. doi : 10.1016/S1631-073X(02)02357-9. http://www.numdam.org/articles/10.1016/S1631-073X(02)02357-9/

[1] Audin, M. The Topology of Torus Actions on Symplectic Manifolds, Progress in Math., 93, Birkhäuser, 1991

[2] Batyrev, V.V. Quantum cohomology rings of toric manifolds, Astérisque, Volume 218 (1993), pp. 9-34

[3] Biran, P.; Cieliebak, K. Symplectic topology on subcritical manifolds, Comment. Math. Helv., Volume 76 (2001), pp. 712-753

[4] Demailly, J.-P. L2-vanishing theorems for positive line bundles and adjunction theory (Catanese, F.; Ciliberto, C., eds.), Transcendental Methods in Algebraic Geometry, Lecture Notes Math., 1646, Springer-Verlag, 1992, pp. 1-97

[5] Guillemin, V. Moment maps and combinatorial invariants of Hamiltonian 𝕋 n -spaces, Progress in Math., 122, Birkhäuser, 1994

[6] G.C. Lu, Gromov–Witten invariants and pseudo symplectic capacities, Preprint, math.SG/0103195, v6, 6 September, 2001

[7] F. Schlenk, On symplectic folding, Preprint, math.SG/9903086, March 1999

[8] Siebert, B. An update on (small) quantum cohomology (Phong, D.H.; Vinet, L.; Yau, S.T., eds.), Mirror Symmetry III, International Press, 1999, pp. 279-312

[9] Sikorav, J.C. Rigidité symplectique dans le cotangent de 𝕋 n , Duke Math. J., Volume 59 (1989), pp. 227-231

[10] Viterbo, C. Metric and isoperimetric problems in symplectic geometry, J. Amer. Math. Soc., Volume 13 (2000), pp. 411-431

Cited by Sources: